Open Access
27 May 2003 On generalized derivatives for $C^{1,1}$ vector optimization problems
Davide La Torre
J. Appl. Math. 2003(7): 365-376 (27 May 2003). DOI: 10.1155/S1110757X03209049


We introduce generalized definitions of Peano and Riemann directional derivatives in order to obtain second-order optimality conditions for vector optimization problems involving C1,1 data. We show that these conditions are stronger than those in literature obtained by means of second-order Clarke subdifferential.


Download Citation

Davide La Torre. "On generalized derivatives for $C^{1,1}$ vector optimization problems." J. Appl. Math. 2003 (7) 365 - 376, 27 May 2003.


Published: 27 May 2003
First available in Project Euclid: 1 June 2003

zbMATH: 1023.90058
MathSciNet: MR1993868
Digital Object Identifier: 10.1155/S1110757X03209049

Primary: 90C29 , 90C30

Rights: Copyright © 2003 Hindawi

Vol.2003 • No. 7 • 27 May 2003
Back to Top